# SDR UIEA2023011200025

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH STRUT OUTBD SKIN PANEL BETWEEN NAC STA 221.25 / NAC /  STA 237.5 (CUTOUT FOR ACCESS PANEL 432AL).( REPAIR WAS ACCOMPLISHED PER BOEING SR# 3-5510858364. )
